# SDR EIA2004019

- Difficulty date: April 8, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 110,953 hours, 23,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT STA. 2200 LT INOP.  REPLACED EMERGENCY LIGHT AT STATION 2200 LT PER B747 MM 33-51-07. OPS CHECKED OK PER 33-51-00
